Kodai Mathematical Journal

On space forms of real Grassmann manifolds which are isospectral but not isometric

Akira Ikeda

Full-text: Open access

Article information

Source
Kodai Math. J. Volume 20, Number 1 (1997), 1-7.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1138043715

Digital Object Identifier
doi:10.2996/kmj/1138043715

Mathematical Reviews number (MathSciNet)
MR1443360

Zentralblatt MATH identifier
0891.53033

Subjects
Primary: 58G25
Secondary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

Ikeda, Akira. On space forms of real Grassmann manifolds which are isospectral but not isometric. Kodai Math. J. 20 (1997), no. 1, 1--7. doi:10.2996/kmj/1138043715. http://projecteuclid.org/euclid.kmj/1138043715.


Export citation

References

  • [1] P. B. GILKEY, On spherical space forms with metacyclic fundamental groups which are isospectral but not isometric, Composito Math., 56 (1985), 171-200.
  • [2] C. GORDON, Isospectral closed Riemannian manifolds which are not locally isometric, J. Dif ferential Geom., 37 (1993), 639-649.
  • [3] A. IKEDA, On lens spaces which are isospectral but not isometric, Ann. Sci. Ecole Norm Sup., 13 (1980), 303-315.
  • [4] A. IKEDA, On spherical space forms which are isospectral but not isometric, J. Math. Soc Japan, 35 (1983), 437-444.
  • [5] J. MILNOR, Eigenvalues of the Laplace operator on certain manifolds, Proc. Nat. Acad. Sci U. S. A., 51 (1964), 542.
  • [6] T. SUNADA, Riemmanian covengs and isospectral manifolds, Ann. of Math., 121 (1985), 169-186
  • [7] J. A. WOLF, Spaces of Constant Curvature, 5th ed., Publish or Perish Press, Wilmington, 1984